K-space function spaces.

McCoy, R.A.

International Journal of Mathematics and Mathematical Sciences (1980)

  • Volume: 3, page 701-711
  • ISSN: 0161-1712

How to cite

top

McCoy, R.A.. "K-space function spaces.." International Journal of Mathematics and Mathematical Sciences 3 (1980): 701-711. <http://eudml.org/doc/44883>.

@article{McCoy1980,
author = {McCoy, R.A.},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {countable tightness; Frechet-Urysohn property; covering property},
language = {eng},
pages = {701-711},
publisher = {Hindawi Publishing Corporation, New York},
title = {K-space function spaces.},
url = {http://eudml.org/doc/44883},
volume = {3},
year = {1980},
}

TY - JOUR
AU - McCoy, R.A.
TI - K-space function spaces.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 1980
PB - Hindawi Publishing Corporation, New York
VL - 3
SP - 701
EP - 711
LA - eng
KW - countable tightness; Frechet-Urysohn property; covering property
UR - http://eudml.org/doc/44883
ER -

NotesEmbed ?

top

You must be logged in to post comments.